JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REAL HYPERSUREAACES IN COMPLEX TWO-PLANE GRASSMANNIANS WITH PARALLEL SHAPE OPERATOR II
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REAL HYPERSUREAACES IN COMPLEX TWO-PLANE GRASSMANNIANS WITH PARALLEL SHAPE OPERATOR II
Suh, Young-Jin;
  PDF(new window)
 Abstract
In this paper we consider the notion of ξ-invariant or (equation omitted)-invariant real hypersurfaces in a complex two-plane Grassmannian ( ) and prove that there do not exist such kinds of real hypersurfaces in ( ) with parallel second fundamental tensor on a distribution ζ defined by ζ
 Keywords
complex Grassmannians;real hypersurfaces;tubes;shape operator;Kahler structure;quaternionic Kahler structure.;
 Language
English
 Cited by
1.
REAL HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS WITH COMMUTING STRUCTURE JACOBI OPERATOR,;;

대한수학회보, 2008. vol.45. 3, pp.495-507 crossref(new window)
2.
THE RICCI TENSOR OF REAL HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS,;;

대한수학회지, 2007. vol.44. 1, pp.211-235 crossref(new window)
3.
REAL HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS WITH LIE ξ-PARALLEL NORMAL JACOBI OPERATOR,;;

대한수학회지, 2008. vol.45. 4, pp.1113-1133 crossref(new window)
4.
Real Hypersurfaces in Complex Two-plane Grassmannians with F-parallel Normal Jacobi Operator,;;

Kyungpook mathematical journal, 2011. vol.51. 4, pp.395-410 crossref(new window)
5.
HOPF HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS WITH LIE PARALLEL NORMAL JACOBI OPERATOR,;;;

대한수학회보, 2011. vol.48. 2, pp.427-444 crossref(new window)
1.
Commuting structure Jacobi operator for real hypersurfaces in complex two-plane Grassmannians, Acta Mathematica Sinica, English Series, 2015, 31, 1, 111  crossref(new windwow)
2.
Levi-Civita and generalized Tanaka–Webster covariant derivatives for real hypersurfaces in complex two-plane Grassmannians, Annali di Matematica Pura ed Applicata (1923 -), 2015, 194, 3, 919  crossref(new windwow)
3.
HOPF HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS WITH LIE PARALLEL NORMAL JACOBI OPERATOR, Bulletin of the Korean Mathematical Society, 2011, 48, 2, 427  crossref(new windwow)
4.
Real hypersurfaces in complex two-plane grassmannians with parallel structure Jacobi operator, Acta Mathematica Hungarica, 2009, 122, 1-2, 173  crossref(new windwow)
5.
REAL HYPERSURFACES OF TYPE A IN COMPLEX TWO-PLANE GRASSMANNIANS RELATED TO THE NORMAL JACOBI OPERATOR, Bulletin of the Korean Mathematical Society, 2012, 49, 2, 423  crossref(new windwow)
6.
REAL HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS WITH 𝔇⊥-PARALLEL STRUCTURE JACOBI OPERATOR, International Journal of Mathematics, 2011, 22, 05, 655  crossref(new windwow)
7.
Real hypersurfaces in complex two-plane Grassmannians with Reeb parallel Ricci tensor, Journal of Geometry and Physics, 2013, 64, 1  crossref(new windwow)
8.
Real Hypersurfaces in Complex Two-plane Grassmannians with $${\mathfrak{D}^{\bot}}$$ -Parallel Shape Operator, Results in Mathematics, 2013, 64, 3-4, 331  crossref(new windwow)
9.
Semi-parallel symmetric operators for Hopf hypersurfaces in complex two-plane Grassmannians, Monatshefte für Mathematik, 2015, 177, 4, 539  crossref(new windwow)
10.
Real Hypersurfaces in Complex Two-Plane Grassmannians Whose Jacobi Operators Corresponding to -Directions are of Codazzi Type, Advances in Pure Mathematics, 2011, 01, 03, 67  crossref(new windwow)
11.
Real hypersurfaces in complex two-plane Grassmannians with commuting normal Jacobi operator, Acta Mathematica Hungarica, 2007, 117, 3, 201  crossref(new windwow)
12.
REAL HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS SOME OF WHOSE JACOBI OPERATORS ARE ξ-INVARIANT, International Journal of Mathematics, 2012, 23, 03, 1250002  crossref(new windwow)
13.
Real Hypersurfaces in Complex Two-plane Grassmannians with F-parallel Normal Jacobi Operator, Kyungpook mathematical journal, 2011, 51, 4, 395  crossref(new windwow)
14.
Real hypersurfaces in complex two-plane Grassmannians with generalized Tanaka–Webster Reeb parallel shape operator, Monatshefte für Mathematik, 2013, 171, 3-4, 357  crossref(new windwow)
15.
Hopf Hypersurfaces in Complex Two-Plane Grassmannians with Reeb Parallel Shape Operator, Bulletin of the Malaysian Mathematical Sciences Society, 2015, 38, 2, 617  crossref(new windwow)
16.
Real hypersurfaces in complex two-plane Grassmannians whose structure Jacobi operator is of Codazzi type, Acta Mathematica Hungarica, 2009, 125, 1-2, 141  crossref(new windwow)
 References
1.
Funct. Anal. Appl., 1968. vol.2. pp.106-114 crossref(new window)

2.
J. Reine Angew. Math., 1991. vol.419. pp.9-26

3.
Rend. Sem. Mat. Univ. Politec Torino, 1991. vol.55. pp.19-83

4.
Monatsh. Math, 1999. vol.127. pp.1-14 crossref(new window)

5.
Monatsh. Math., 2002. vol.137. pp.87-98 crossref(new window)

6.
Trans. Amer. Math. Soc., 1982. vol.269. pp.481-499 crossref(new window)

7.
Trans. Amer. Math. Soc., 1986. vol.296. pp.137-149 crossref(new window)

8.
Tsukuba J. Math., 1991. vol.15. pp.547-561

9.
J. Geom., 1994. vol.49. pp.166-177 crossref(new window)

10.
Diff. Geom. Appl., 1997. vol.7. pp.211-217 crossref(new window)

11.
Bull. Austral. Math. Soc., 2003. vol.67. pp.493-502 crossref(new window)

12.
Bull. Austral. Math. Soc., 2003. vol.68. pp.379-393 crossref(new window)